MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC RATCHET WRENCH-11MM WIDTH ACROSS FLATS

WRIGHTS LANE SYNTHES USA PRODUCTS LLC RATCHET WRENCH-11MM WIDTH ACROSS FLATS
Model Number 321.20
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Device returned.Occupation: synthes rep.A review of the device history record.Device history lot: part number: 321.20, synthes lot number: 5808592, supplier lot number: 011628, release to warehouse date: 02 jul 2008, expiration date: n/a, supplier: (b)(4).Device history batch null, device history review review of the device history record showed that there were no issues during the manufacture of this product, and any subcomponents, which would contribute to this complaint condition.Investigation summary complaint summary: it was reported that on an unknown date, the sales consultant was given a broken item by sterile processing department (spd).There was no patient involvement.Flow: damage.Visual inspection: the ratchet wrench ¿ 11 mm width across flats (part # 321.20, lot # 5808592, mfg # 02-jul-2008) was received at us cq with no signs of breakage.The device looks a little worn.This is not consistent with the reported complaint condition.Therefore, the complaint is not confirmed.Dimensional inspection: dimensional analysis was not performed as there were no signs of breakage and the device is fully intact.Document/specification review: the following drawing(s) was reviewed; -11 mm ratchet wrench: 321_20 rev e and rev h.Conclusion: there is no indication that a design or manufacturing issue contributed to the complaint.No new malfunctions were observed during the course of this investigation.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, the sales consultant was given a broken item by sterile processing department (spd).There was no patient involvement.This complaint involves one (1) device.This report is 1 of 1 for (b)(4).

Brand Name
RATCHET WRENCH-11MM WIDTH ACROSS FLATS
Common Device Name
WRENCH
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key9765771
Report Number2939274-2020-01094
Device Sequence Number10941183
Product Code HXC
UDI-Device Identifier10886982190444
UDI-Public(01)10886982190444
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number321.20
Device Catalogue Number321.20
Device Lot Number5808592
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/24/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/07/2020
Initial Report FDA Received Date02/27/2020
Patient Sequence Number1